# SDR SWAA002705

- Difficulty date: December 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 10,659 hours, 8,105 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Part number: C17001CA01
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, AIR SPEED DISAGREE LIGHT ILLUMINATED AT ALTITUDE FL370. SECURED LOOSE FITTING AT CAPT PITOT AIR DATA MODULE. OPS CK GOOD PER MM.
